# SDR CALA2022100602709

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112754200
- Condition: Corroded
- Location: Str23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME 20 AT LEVEL STR23R IN PASSENGER CABIN SEE AEROMAN NON ROUTINE 2022-359976 REPLACED FR 20 LOC BTW STR 5 TO STR 31 RH SIDE IAW EA #53-0389-22 COVER REV 0 AND EC/RA #5311-02889 THIS REPAIR IS CATEGORY A, ADDITIONAL INSPECTION IS NOT REQUIRED PERFORMED SCEPTRE ENTRY ON LOGPAGE #9589302 RII REQUIREMENTS DOCUMENTED ON NON-ROUTINE 359976
